MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a bankart surgery the tip of the lasso broke off.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update (b)(6) 2022: the tip of both lasso´s broke off inside the patient, but were retrieved from patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint not confirmed, the tip of the device received is not bent or broken.

Brand Name
SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13620616
Report Number1220246-2022-04521
Device Sequence Number19356900
Product Code LXH
UDI-Device Identifier00888867031449
UDI-Public00888867031449
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberSUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Device Catalogue NumberAR-4068-25TR
Device Lot Number0323108021
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown